MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR; BLOODLINE

NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR; BLOODLINE
Model Number BL+A209Y/V803
Medical Device Problem Codes Obstruction of Flow (2423); Pumping Problem (3016)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 04/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
3 total events occurred, blood line clotted on fresenius 2008k machine.The patient care technician notified notified the senior biomedical engineer after the patient was disconnected.The bloodline was still on the dialysis machine.Tech stated there was no alarm, the blood pump was spinning at 300 ml/min and the blood was not moving due to the clotting.
 
Event or Problem Description

Brand Name
NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8, bangnomko, sena
ayuthaya,, 13110
TH  13110
MDR Report Key10083595
Report Number8041145-2020-00006
Device Sequence Number11469858
Product Code FJK
UDI-Device Identifier00383790004053
UDI-Public00383790004053
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberBL+A209Y/V803
Device Catalogue NumberBL+A209Y/V803
Device Lot Number19K09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2020
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;